MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION; SELF DRILLING VARIABLE SCREW

ULRICH MEDICAL USA UNION; SELF DRILLING VARIABLE SCREW
Model Number UM150-40-14
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report is being submitted past 30 day deadline based on retrospective review conducted on 6/27/2019.
 
Event or Problem Description
Metal shaving sheered off of screws during insertion.The shavings were removed and the screws left in place.Report 1/2.

Brand Name
UNION
Common Device Name
SELF DRILLING VARIABLE SCREW
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key8745558
Report Number3005823819-2019-00003
Device Sequence Number11095368
Product Code KWQ
UDI-Device Identifier00814386020947
UDI-Public00814386020947
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUM150-40-14
Device Catalogue NumberUM150-40-14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2018
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1